WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 24MM; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
202.884 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Additional device product code: hrs.Device broke intra-operatively and was not fully implanted or explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, during an open reduction and internal fixation (orif) of a pilon, the head of the cortex screw snapped off under power.The resident thought, that it was due to the angle at which it was contacted on unknown plate and was over tightened.The head of the cortex screw was removed, and the remaining portion was retained in the bone.Procedure was completed successfully with no surgical delay reported.Patient outcome is stable.Concomitant device reported: 2.4/2.7mm va-lcp t-fusion plate (part#: 02.211.265, lot# unknown, quantity 1).This report is for one (1) 2.7mm cortex screw.This is report 1 of 1 for complaint (b)(4).